The sores have only blood inside and black specks. My skin is REAL THIN at only age 58. I look like a Meth Addict! HELP!
Hello. Been on prednisone for 8 years. The red marks indicate another problem. There are various conditions that create those marks. A few red spots under the skin are normal. What you describe needs the attention of a physician. Anything that is not helping and is open has to go to your main Doctor or dermatologist. You could have any variety of infection including fungus, MRSA, bacterial.
Please see your physician. By the way, have you had a recent blood test? There are liver diseases that show up like that. Not to worry you but just to let you know this needs attention right away.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Jan 2010 • 1 answer
Posted 5 Jul 2012 • 5 answers
Help! Has anyone had small sores or bumps on arms or body from taking Prednisone, thatvwont heal for
Posted 16 Feb 2013 • 1 answer
Posted 13 Apr 2015 • 2 answers
Dermatology - I have small hard bumps that form on my body mostly legs red in color that are sore to
Posted 6 Sep 2016 • 0 answers